Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | papers | authors | news | seminars | events | open positions | login

A. Altavilla - C. de Fabritiis

S-regular functions which preserve a complex slice

created by altavilla on 05 Oct 2017
modified on 11 Mar 2019


Research Paper

Inserted: 5 oct 2017
Last Updated: 11 mar 2019

Journal: Annali di Matematica Pura e Applicata
Volume: 197
Number: 4
Pages: 1269--1294
Year: 2018

ArXiv: 1801.01318 PDF
Links: journal page


We study global properties of quaternionic slice regular functions (also called s-regular) defined on symmetric slice domains. In particular, thanks to new techniques and points of view, we can characterize the property of being one-slice preserving in terms of the projectivization of the vectorial part of the function. We also define a "Hermitian" product on slice regular functions which gives us the possibility to express the $*$-product of two s-regular functions in terms of the scalar product of suitable functions constructed starting from $f$ and $g$. Afterwards we are able to determine, under different assumptions, when the sum, the $*$-product and the $*$-conjugation of two slice regular functions preserve a complex slice. We also study when the $*$-power of a slice regular function has this property or when it preserves all complex slices. To obtain these results we prove two factorization theorems: in the first one, we are able to split a slice regular function into the product of two functions: one keeping track of the zeroes and the other which is never-vanishing; in the other one we give necessary and sufficient conditions for a slice regular function (which preserves all complex slices) to be the symmetrized of a suitable slice regular one.


Credits | Cookie policy | HTML 5 | CSS 2.1